RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 2, страницы 198–213 (Mi rcd126)  

Эта публикация цитируется в 28 научных статьях (всего в 28 статьях)

The Dynamics of Nonholonomic Systems Consisting of a Spherical Shell with a Moving Rigid Body Inside

Ivan A. Bizyaeva, Alexey V. Borisovbcd, Ivan S. Mamaeva

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudny, Moscow Region, 141700 Russia
c A. A.Blagonravov Mechanical Engineering Research Institute of RAS, ul. Bardina 4, Moscow, 117334 Russia
d National Research Nuclear University “MEPhI”, Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: In this paper we investigate two systems consisting of a spherical shell rolling without slipping on a plane and a moving rigid body fixed inside the shell by means of two different mechanisms. In the former case the rigid body is attached to the center of the ball on a spherical hinge. We show an isomorphism between the equations of motion for the inner body with those for the ball moving on a smooth plane. In the latter case the rigid body is fixed by means of a nonholonomic hinge. Equations of motion for this system have been obtained and new integrable cases found. A special feature of the set of tensor invariants of this system is that it leads to the Euler–Jacobi–Lie theorem, which is a new integration mechanism in nonholonomic mechanics. We also consider the problem of free motion of a bundle of two bodies connected by means of a nonholonomic hinge. For this system, integrable cases and various tensor invariants are found.

Ключевые слова: nonholonomic constraint, tensor invariants, isomorphism, nonholonomic hinge

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-12462-ofi_m
Министерство образования и науки Российской Федерации MD-2324.2013.1
NSh-2964.2014.1
1746
The work of A. V.Borisov was carried out within the framework of the state assignment to the Udmurt State University “Regular and Chaotic Dynamics”. The work of I.S.Mamaev was supported by the RFBR grants 13-01-12462-ofi m. The work of I. A.Bizyaev was supported by the Grant of the President of the Russian Federation for Support of Young Doctors of Science MD- 2324.2013.1, and by the Grant of the President of the Russian Federation for Support of Leading Scientific Schools NSh-2964.2014.1.


DOI: https://doi.org/10.1134/S156035471402004X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E18, 37J60, 37J35
Поступила в редакцию: 04.09.2013
Принята в печать:31.10.2013
Язык публикации: английский

Образец цитирования: Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Nonholonomic Systems Consisting of a Spherical Shell with a Moving Rigid Body Inside”, Regul. Chaotic Dyn., 19:2 (2014), 198–213

Цитирование в формате AMSBIB
\RBibitem{BizBorMam14}
\by Ivan~A.~Bizyaev, Alexey~V.~Borisov, Ivan~S.~Mamaev
\paper The Dynamics of Nonholonomic Systems Consisting of a
Spherical Shell with a Moving Rigid Body Inside
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 2
\pages 198--213
\mathnet{http://mi.mathnet.ru/rcd126}
\crossref{https://doi.org/10.1134/S156035471402004X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3189257}
\zmath{https://zbmath.org/?q=an:1308.70003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334198000004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd126
  • http://mi.mathnet.ru/rus/rcd/v19/i2/p198

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. А. Бизяев, А. В. Болсинов, А. В. Борисов, И. С. Мамаев, “Топология и бифуркации в неголономной механике”, Нелинейная динам., 11:4 (2015), 735–762  mathnet; I. A. Bizyaev, A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and bifurcations in nonholonomic mechanics”, International Journal of Bifurcation and Chaos, 25:10 (2015), 15300–21  crossref  isi
    2. А. В. Борисов, И. С. Мамаев, “Уравнения движения неголономных систем”, УМН, 70:6(426) (2015), 203–204  mathnet  crossref  mathscinet  zmath  elib; A. V. Borisov, I. S. Mamaev, “Equations of motion of non-holonomic systems”, Russian Math. Surveys, 70:6 (2015), 1167–1169  crossref  isi
    3. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi Integral in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    4. Yury L. Karavaev, Alexander A. Kilin, “The Dynamics and Control of a Spherical Robot with an Internal Omniwheel Platform”, Regul. Chaotic Dyn., 20:2 (2015), 134–152  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    5. Alexander V. Sakharov, “Rotation of the Body with Movable Internal Masses Around the Center of Mass on a Rough Plane”, Regul. Chaotic Dyn., 20:4 (2015), 428–440  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    6. Alexander P. Ivanov, “On the Control of a Robot Ball Using Two Omniwheels”, Regul. Chaotic Dyn., 20:4 (2015), 441–448  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    7. Rasoul Akbarzadeh, Ghorbanali Haghighatdoost, “The Topology of Liouville Foliation for the Borisov–Mamaev–Sokolov Integrable Case on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 20:3 (2015), 317–344  mathnet  crossref  mathscinet  zmath  adsnasa
    8. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “Dynamics and Control of an Omniwheel Vehicle”, Regul. Chaotic Dyn., 20:2 (2015), 153–172  mathnet  crossref  mathscinet  zmath  adsnasa
    9. Ivan A. Bizyaev, Alexey V. Borisov, Alexey O. Kazakov, “Dynamics of the Suslov Problem in a Gravitational Field: Reversal and Strange Attractors”, Regul. Chaotic Dyn., 20:5 (2015), 605–626  mathnet  crossref  mathscinet  zmath  elib
    10. В. В. Козлов, “Динамика систем с сервосвязями. II”, Нелинейная динам., 11:3 (2015), 579–611  mathnet; V. V. Kozlov, “The dynamics of systems with servoconstraints. II”, Regular and Chaotic Dinamics, 20:4 (2015), 401–427  crossref
    11. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Hamiltonization of elementary nonholonomic systems”, Russ. J. Math. Phys., 22:4 (2015), 444–453  crossref  mathscinet  zmath  isi  scopus
    12. A. V. Borisov, I. S. Mamaev, “A new integrable system of nonholonomic mechanics”, Dokl. Phys., 60:6 (2015), 269–271  crossref  mathscinet  isi  scopus
    13. Ю. Л. Караваев, А. А. Килин, “Динамика сфероробота с внутренней омниколесной платформой”, Нелинейная динам., 11:1 (2015), 187–204  mathnet  elib
    14. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Dynamics of the Chaplygin Sleigh on a Cylinder”, Regul. Chaotic Dyn., 21:1 (2016), 136–146  mathnet  crossref  mathscinet  zmath  elib
    15. Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248  mathnet  crossref  mathscinet  zmath  elib
    16. Rasoul Akbarzadeh, “Topological Analysis Corresponding to the Borisov–Mamaev–Sokolov Integrable System on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 21:1 (2016), 1–17  mathnet  crossref  mathscinet  zmath
    17. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Hojman Construction and Hamiltonization of Nonholonomic Systems”, SIGMA, 12 (2016), 012, 19 pp.  mathnet  crossref
    18. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Система Гесса–Аппельрота и ее неголономные аналоги”, Современные проблемы математики, механики и математической физики. II, Сборник статей, Тр. МИАН, 294, МАИК «Наука/Интерпериодика», М., 2016, 268–292  mathnet  crossref  mathscinet  elib; I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The Hess–Appelrot system and its nonholonomic analogs”, Proc. Steklov Inst. Math., 294 (2016), 252–275  crossref  isi  elib
    19. Ю. Л. Караваев, А. А. Килин, “Неголономная динамика и управление сферороботом с внутренней омниколесной платформой: теория и эксперименты”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 174–183  mathnet  crossref  mathscinet  elib; Yu. L. Karavaev, A. A. Kilin, “Nonholonomic dynamics and control of a spherical robot with an internal omniwheel platform: theory and experiments”, Proc. Steklov Inst. Math., 295 (2016), 158–167  crossref  isi
    20. V. Kozlov, “The phenomenon of reversal in the Euler–Poincaré–Suslov nonholonomic systems”, J. Dyn. Control Syst., 22:4 (2016), 713–724  crossref  mathscinet  zmath  isi  scopus
    21. Alexander A. Kilin, Elena N. Pivovarova, “The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane”, Regul. Chaotic Dyn., 22:3 (2017), 298–317  mathnet  crossref  mathscinet
    22. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    23. Evgeny V. Vetchanin, Ivan S. Mamaev, “Dynamics of Two Point Vortices in an External Compressible Shear Flow”, Regul. Chaotic Dyn., 22:8 (2017), 893–908  mathnet  crossref
    24. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Chaplygin Sleigh with Parametric Excitation: Chaotic Dynamics and Nonholonomic Acceleration”, Regul. Chaotic Dyn., 22:8 (2017), 955–975  mathnet  crossref
    25. M. Roozegar, M. J. Mahjoob, “Modelling and control of a non-holonomic pendulum-driven spherical robot moving on an inclined plane: simulation and experimental results”, IET Contr. Theory Appl., 11:4 (2017), 541–549  crossref  mathscinet  isi  scopus
    26. T. B. Ivanova, A. A. Kilin, E. N. Pivovarova, “Controlled motion of a spherical robot with feedback. I”, J. Dyn. Control Syst., 24:3 (2018), 497–510  crossref  mathscinet  zmath  isi  scopus
    27. S. V. Semendyaev, “Solid system with two massive eccentrics on a rough plane: rotational case”, IFAC-PapersOnLine, 51:2 (2018), 884–889  crossref  isi  scopus
    28. Т. Б. Иванова, А. А. Килин, Е. Н. Пивоварова, “Управление качанием сфероробота на наклонной плоскости”, Докл. РАН, 482:6 (2018), 655–660  mathnet  crossref  elib; A. A. Kilin, T. B. Ivanova, E. N. Pivovarova, “Control of the Rolling Motion of a Spherical Robot on An Inclined Plane”, Dokl. Phys., 63:10 (2018), 435–440  mathnet  crossref  isi  scopus
  • Просмотров:
    Эта страница:93
    Литература:25

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019